MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 LUBRI-SIL® I.C. COMPLETE CARE® FOLEY TRAY

C.R. BARD, INC. (COVINGTON) -1018233 LUBRI-SIL® I.C. COMPLETE CARE® FOLEY TRAY
Catalog Number 322416A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the safety flow outlet unit in their foley kit was leaking.
 
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.Root cause could not be identified.Although a root cause could not be definitively identified, based on the risk documentation review, a potential root cause for this type of failure could be "tubing does not meet specification".However, there was insufficient information to confirm this potential root cause.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.The instructions for use were found adequate and states the following: sterile unless package is opened or damaged, except for any individually packaged components within the tray which are not labeled as sterile.These components are not terminally sterilized.Caution: federal (u.S.A.) law restricts this device to sale by or on the order of a physician.Single use only.Do not re-sterilize.For urological use only.Warning: on catheter, do not use ointments or lubricants having a petrolatum base.They will damage the catheter and may cause balloon to burst.Warning: after use, this product may be a potential biohazard.Handle and dispose of in accordance with accepted medical practices and applicable local, state and federal laws and regulations.Visually inspect the product for any imperfections or surface deterioration prior to use.If package is opened or if any imperfection or surface deterioration is observed, do not use.Please consult product label and insert for any indications, contraindications, hazards, warnings, cautions and directions for use.1.Wash hands and don clean gloves 2.Using proper aseptic technique open outer csr wrap 3.Place underpad beneath patient, plastic or shiny side down 4.Use the provided cleansing wipe to cleanse patient¿s peri urethral area 5.Remove gloves and perform hand hygiene with provided alcohol hand sanitizer gel 6.Don sterile gloves 7.Position fenestrated drape on patient 8.Remove top tray and place next to bottom tray (keep on csr wrap) 9.Attach the water filled syringe to the inflation port.Note: it is not necessary to pre-test the foley catheter balloon 10.Remove foley catheter from wrap and lubricate catheter 11.Prepare patient with packet of presaturated antiseptic swab sticks 12.Proceed with catheterization in usual manner.When catheter tip has entered bladder, urine will be visible in the drainage tube.Insert catheter two more inches and inflate catheter balloon 13.Inflate catheter balloon using sterile water and fill with recommended volume as referenced on product label.14.Once inflated, gently pull catheter until the inflated balloon is snug against the bladder neck.15.Secure the foley catheter to the patient use the statlock foley stabilization device if provided note: please make sure patient is appropriate for use of statlockstabilization device.16.Position hanger on bed rail at the foot of the bed note: exercise care to keep bag off the floor 17.Use green sheeting clip to secure drainage tube to the sheet.Make sure tube is not kinked note: exercise care to keep bag off the floor 18.Indicate time and date of catheter insertion on provided labels.Place designated labels on patient chart and drainage system 19.Document procedure according to hospital protocol.Correction- d.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the safety flow outlet unit in their foley kit was leaking.Per customer via email on 15jan2025.Customer reported lot number ngjv5076 for the reported product.No sample is available.

Brand Name
LUBRI-SIL® I.C. COMPLETE CARE® FOLEY TRAY
Common Device Name
FOLEY TRAY
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key21018401
Report Number1018233-2024-08294
Device Sequence Number6866747
Product Code EZL
UDI-Device Identifier00801741024528
UDI-Public(01)00801741024528(11)240918(17)260331(10)NGJV5076
Combination Product (Y/N)Y
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K040504
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Catalogue Number322416A
Device Lot NumberNGJV5076
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2024
Supplement Date Received by Manufacturer03/03/2025
Initial Report FDA Received Date12/26/2024
Supplement Report FDA Received Date03/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown